# SDR CALA2021091501585

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N27477
- Make and model: Boeing 737924ER
- Aircraft serial: 31647
- Aircraft time: 25,682 hours, 9,109 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Unlatched
- Location: Anti-Skin Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI SKID INOP LIGHT ILLUMINATED ON ARRIVAL FOUND AACU COMPUTER NOT LATCHED AT ALL AND WAS NOT ALL THE WAY IN. RESECURED THE BOX AND ACCOMPLISHED BITE PER 32-42 TASK 801. CHK OK AND NO LIGHTS ILLUMINATED IN THE FLIGHT DECK.
